INVESTIGADORES
BELLINI Mauricio
artículos
Título:
A proposal for the analytical solution of stationary one-dimensional reaction-diffusion equations
Autor/es:
MAURICIO BELLINI; NICOLAS GIOVAMBATTISTA; ROBERTO DEZA
Revista:
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-BASIC TOPICS IN PHYSICS
Editorial:
SOC ITALIANA FISICA
Referencias:
Lugar: Bologna; Año: 1997 vol. 112 p. 767 - 767
ISSN:
1594-9982
Resumen:
A method is proposed which allows to find exact stationary solutions of one-dimensional reaction-diffusion (1DRD) equations, whenever both the reaction term and the diffusion coefficient are known as functions of the spatial variable. The method relies on mapping the 1DRD equation onto a Schrödinger one.
rds']